# SDR C2XA10IA152

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 20,409 hours, 15,526 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis Unit
- Part number: C16221GD04
- Part serial: C16221001580
- Condition: Inoperative
- Location: Cockpit
- Part time: 7,262 hours, 5,183 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2336, THE CREW REPORTED THE AIRSPEED WAS OFF BY 100+ KTS, AND WAS JUMPING UP AND DOWN.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ISIS UNIT, OPERATIONALLY TESTED WITH NO DEFECTS, TEST FLEW SATISFACTORILY.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
